Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 7, NWS Lincoln, IL

March 9, 2013Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 9, 2013, 11:12 AM CST for Fulton County, Knox County, Illinois. It took effect at Mar 10, 2013, 9:19 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 11:12 AM CST (17:12 UTC)
In effect from
Mar 10, 2013, 9:19 PM CDT
Expired
Mar 14, 2013, 4:01 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WGUS43 KILX 091712
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1112 AM CST SAT MAR 9 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

.SYNOPSIS...A STORM SYSTEM IS EXPECTED TO DROP BETWEEN ONE AND ONE
AND A HALF INCHES OF RAIN THROUGH SUNDAY NIGHT. THIS RAINFALL...COMBINED
WITH THE RECENT SNOW MELT...WILL CAUSE SIGNIFICANT RISES ALONG THE 
SPOON RIVER. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-100712-
/O.NEW.KILX.FL.W.0007.130310T1619Z-130313T0930Z/
/LNMI2.1.ER.130310T1619Z.130311T1800Z.130313T0330Z.NO/
1112 AM CST SAT MAR 9 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 4.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 19.6 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 21.0 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON 
  MILLS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15   4.0 SAT 11 AM   13.2   19.5   17.9



$$

BARNES
12 follow-up statements
455 
WGUS83 KILX 100205
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
805 PM CST SAT MAR 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-101605-
/O.EXT.KILX.FL.W.0007.130311T0212Z-130314T1251Z/
/LNMI2.1.ER.130311T0212Z.130312T0600Z.130314T0651Z.NO/
805 PM CST SAT MAR 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* FROM SUNDAY EVENING TO THURSDAY MORNING.
* AT 745 PM SATURDAY THE STAGE WAS 5.5 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 20 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON 
  MILLS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15   5.5 SAT 8 PM     9.3   17.7   20.0

$$

07
359 
WGUS83 KILX 101610
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1110 AM CDT SUN MAR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-110610-
/O.EXT.KILX.FL.W.0007.130311T0500Z-130314T1200Z/
/LNMI2.1.ER.130311T0500Z.130312T1200Z.130314T0600Z.NO/
1110 AM CDT SUN MAR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT 1045 AM SUNDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 19.5 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON 
  MILLS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  10.4 SUN 11 AM   16.8   19.5   17.3



$$
269 
WGUS83 KILX 110149
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
849 PM CDT SUN MAR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-111549-
/O.EXT.KILX.FL.W.0007.130311T0219Z-130314T1200Z/
/LNMI2.1.ER.130311T0219Z.130312T1200Z.130314T0600Z.NO/
849 PM CDT SUN MAR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY MORNING.
* AT 8 PM SUNDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 19.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON 
  MILLS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  14.7 SUN 8 PM    16.9   19.5   17.2

$$
266 
WGUS83 KILX 110235
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
934 PM CDT SUN MAR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-111634-
/O.CON.KILX.FL.W.0007.000000T0000Z-130314T1200Z/
/LNMI2.1.ER.130311T0120Z.130312T1200Z.130314T0600Z.NO/
934 PM CDT SUN MAR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY MORNING.
* AT 9 PM SUNDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON 
  MILLS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  15.2 SUN 9 PM    16.9   19.5   17.2

$$

07
708 
WGUS83 KILX 111607
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1107 AM CDT MON MAR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-120607-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T0600Z/
/LNMI2.1.ER.130311T0120Z.130311T1800Z.130313T0000Z.NO/
1107 AM CDT MON MAR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE TUESDAY NIGHT.
* AT 1045 AM MONDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  17.4 MON 11 AM   16.3   13.8   12.0



$$
367 
WGUS83 KILX 120232
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 PM CDT MON MAR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-121632-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T1100Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130313T0500Z.NO/
932 PM CDT MON MAR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL WEDNESDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  17.5 MON 9 PM    16.7   14.4   12.2

$$
071 
WGUS83 KILX 121524
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1024 AM CDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.

.RIVER STAGES AT LONDON MILLS HAVE BEEN SLOWLY FALLING SINCE
MONDAY EVENING...AND THIS TREND WILL CONTINUE THE NEXT FEW DAYS. 
THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING.  

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-130524-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T2200Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130313T1600Z.NO/
1024 AM CDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL WEDNESDAY AFTERNOON.
* AT  945 AM TUESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  16.9 TUE 10 AM   15.4   12.9   10.5

$$
GEELHART
257 
WGUS83 KILX 130221
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
921 PM CDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-131621-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130314T0645Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130314T0045Z.NO/
921 PM CDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT  845 PM TUESDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY
  EVENING. 
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  16.6 TUE 9 PM    16.4   13.6   10.9



$$

SMITH
974 
WGUS83 KILX 131507
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1007 AM CDT WED MAR 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-140507-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T0200Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130314T2000Z.NO/
1007 AM CDT WED MAR 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY EVENING.
* AT 945 AM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  17.1 WED 10 AM   16.3   12.7   10.6

$$

07
573 
WGUS83 KILX 140257
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
957 PM CDT WED MAR 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-141657-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T1945Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130315T1345Z.NO/
957 PM CDT WED MAR 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL FRIDAY AFTERNOON.
* AT  845 PM WEDNESDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  17.8 WED 9 PM    18.0   15.5   10.6



$$
SMITH
960 
WGUS83 KILX 141528
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1028 AM CDT THU MAR 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.

.THE SECONDARY CREST OF THE SPOON RIVER AT LONDON MILLS WAS 
OBSERVED OVERNIGHT...AND THE RIVER HAS BEGUN TO FALL AGAIN. 
IT IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-150528-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T1312Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130315T0712Z.NO/
1028 AM CDT THU MAR 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL FRIDAY MORNING.
* AT  945 AM THURSDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SPOON RIVER
 LONDON MILLS      15  17.4 THU 10 AM   14.2   10.9    9.4

$$
GEELHART
772 
WGUS83 KILX 142101
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT THU MAR 14 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-142131-
/O.CAN.KILX.FL.W.0007.000000T0000Z-130315T1312Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130314T2027Z.NO/
401 PM CDT THU MAR 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  345 PM THURSDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 15 FEET.
* FELL BELOW FLOOD STAGE AT  327 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SPOON RIVER
 LONDON MILLS      15  14.8 THU 4 PM    11.4    9.9    9.0

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 9:17 AM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 9, 9:17 AM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CST SAT MAR 9 2013

.DISCUSSION...
ISSUED 917 AM CST SAT MAR 9 2013

MORNING UPPER AIR ANALYSIS SHOWS VIGOROUS LOW SPINNING OVER THE
FOUR-CORNERS REGION...WITH A LEAD SHORT-WAVE LIFTING NORTHEASTWARD
THROUGH THE PLAINS. AREA OF SHOWERS HAS DEVELOPED IN ADVANCE OF
THIS WAVE AND IS CURRENTLY SPREADING ACROSS WEST-CENTRAL ILLINOIS.
12Z KILX UPPER AIR SOUNDING STILL SHOWED PLENTY OF DRY AIR BELOW
700MB...SO PRECIP HAS BEEN SLOW TO MOISTEN THE SURFACE-BASED DRY
LAYER AND REACH THE GROUND. 15Z/9AM OBS INDICATE RAIN FALLING AT
NEARLY ALL LOCATIONS ALONG/WEST OF I-55...WITH DRY CONDITIONS
FURTHER EAST. BOTH THE 06Z GFS AND 12Z NAM SHOW THE SHOWERS
SPREADING FURTHER NORTHEAST AND GRADUALLY DISSIPATING IN THE DRIER
AIRMASS OVER NORTHEAST ILLINOIS THIS AFTERNOON. BASED ON LATEST
RADAR IMAGERY...HAVE UPDATED RAIN CHANCES TO GO WITH CATEGORICAL
POPS NORTH OF I-70 THROUGH EARLY TO MID AFTERNOON...WITH A LULL IN
THE PRECIP EXPECTED FROM LATE AFTERNOON THROUGH THE EVENING IN THE
WAKE OF THE INITIAL WAVE. FURTHER SOUTH...HAVE ONLY MENTIONED A
CHANCE OF SHOWERS THROUGH EARLY AFTERNOON SOUTH OF I-70...AS RADAR
TRAJECTORIES SUGGEST THIS AREA MAY BE LARGELY MISSED BY THE PRECIP.

BARNES
&&

.AVIATION...
ISSUED 550 AM CST SAT MAR 9 2013

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH MOST OF THE
TAF PERIOD. AREA OF RAIN AND RAIN SHOWERS WILL CONTINUE TO MOVE
INTO THE AREA AND AFFECT PIA/SPI FIRST...FOLLOWED BY BMI/DEC
AROUND 13Z AND CMI AROUND 14Z. SOME CONCERN AS TO HOW FAR EAST
THIS PCPN WILL GET AS DRIER AIR SITS OVER THE AREA AND ESPECIALLY
AROUND DEC/BMI/CMI. FOR SPI/PIA WILL HAVE A 2HR TEMPO GROUP AS LOWER
VIS IS BEING SEEN AT UIN WITH THE MORE MODERATE RAIN AREA. PCPN
SHOULD END LATER THIS MORNING AT ALL SITES AND THEN THERE WILL BE
A BREAK IN THE PCPN AND CLOUD HEIGHTS WILL GET HIGHER. PCPN WILL
NOT MOVE BACK IN UNTIL AROUND MIDNIGHT OR AFTER IN THE EAST. THIS
PCPN WILL BE ASSOCIATED WITH THE FRONT SO VIS AND CIGS WILL FALL
INTO MVFR CATEGORY...WITH CIGS AT 3KFT OR LOWER. ONCE PCPN GOES
BY...SFC WINDS WILL INCREASE OUT OF SOUTHEAST AND BE GUSTY WITH
GUSTS TO AROUND 24KTS. THEN WINDS DECREASE AGAIN AROUND
SUNSET...BUT LOWER LEVEL WINDS INCREASE SO INCLUDED A WIND SHEAR
REMARK AT 2KFT. WINDS WILL ALSO BECOME SOUTHERLY AS THE FRONT AND
PCPN GETS CLOSER. LOW LEVEL WINDS SLACKEN AS WELL SO WILL DROP
WIND SHEAR ONCE PCPN BEGINS OVERNIGHT.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 334 AM CST SAT MAR 9 2013
COMPLICATED WEATHER PATTERN OVER THE CONUS THIS MORNING...WITH A
NARROW HIGH PRESSURE RIDGE MOVING OUT OVER THE EAST COAST...AND A
DEEP UPPER TROF OVER THE WESTERN HALF OF THE CONUS AND RELATED SFC
LOW TAKING SHAPE. MOVEMENT OF THIS SYSTEM OUT OF THE FOUR CORNERS
AREA INTO THE PLAINS AND THE MIDWEST IS THE MAIN WEATHER ISSUE FOR
THE WEEKEND...BRINGING AN ALMOST CONSTANT RAIN THREAT THROUGH
SUNDAY NIGHT. TIMING ON ANY ISOLATED THUNDER THREAT...AND A SWITCH
TO WINTER PRECIP ON THE RETREATING BACK EDGE OF THE STORM SYSTEM
SUN NIGHT/MON MORNING ARE THE MAIN CONCERNS FOR THIS ROUND. FOR
THE MOST PART...MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THIS
SYSTEM THIS WEEKEND...AND INTO THE WORKWEEK. A SECOND TROF DIGS
INTO THE UPPER MIDWEST BEHIND THE WEEKEND SYSTEM...WITH AN
ADDITIONAL WAVE DEEPENING THE SYSTEM MIDWEEK WITH THE NEXT CHANCE
FOR PRECIP. SOME MINOR DISCREPANCIES THERE WITH THE SFC SYSTEM OVERALL...BUT
FORECAST AT THIS POINT A RATHER SOLID BLEND.

SHORT TERM...TODAY AND TOMORROW...
PRECIP ON ADVANCE THIS MORNING WITH PLENTY OF WAA AND SOUTHEASTERLY
FLOW AHEAD. PRECIP A BIT MORE EXPANSIVE THAN PREVIOUS MODEL RUNS
IMPLIED. HAVE UPPED THE MORNING POPS A BIT...PARTICULARLY
SOUTHEAST OF I-55...BUT CONCERNED THERE WILL BE A BIT OF A BREAK
THIS AFTERNOON...SO MAINTAINED THE DRIER FORECAST FOR SE OF I-55
FOR THE AFTERNOON AS THE MAIN SYSTEM STARTS TO MOVE OUT OF THE
SW...AND THE WARM FRONTAL FEATURE/SFC TROF SETS UP NW OF THE CWA.
HIGHEST POPS TO THE NW UNTIL THE SYSTEM GETS CLOSE RR...SPREADING
MORE EXPANSIVE PRECIP SAT NIGHT AND INTO SUNDAY. EXTENDED PD OF
RAIN THREAT...WITH QPF OUT OF HPC RESULTING IN STORM TOTALS IN THE
1-1.5 INCH RANGE FOR ILX SAT-SUN. DEFERRING ON THE FLOOD WATCH AT
THIS POINT DUE TO RAINFALL TOTALS HIGH BUT OVER SIGNIF PERIOD OF TIME...BUT
CONCERN FOR SATURATED GROUND FROM SNOWMELT NOT ALLOWING COMPLETE
DISMISSAL. WITH SOME THREAT IN THE SW FOR ISO THUNDER
THREAT...CONCERN FOR FLOODING MAY EVENTUALLY SET UP IN ANY PLACE
THAT SEES EVEN THE WEAKEST CONVECTION.  WILL HAVE TO MONITOR CLOSELY.

LONG TERM...MONDAY THROUGH FRIDAY...
LIGHT SNOW ON THE BACK SIDE OF THE EXITING SYSTEM MONDAY MORNING
SHOULD FADE AS THE DAY PROGRESSES...AND TOTALS SHOULD BE TRACE
AMOUNTS GENERALLY SPEAKING. COLD AIR MOVING IN AT THAT TIME FRAME
WILL BE THE COOLEST OF THE FCST PD. ON THE OTHER SIDE OF THAT...A
WEAK WARMING TREND THROUGH THURS...BUT THE PREVIOUSLY MENTIONED
TROF DIGGING IN MIDWEEK WILL CHILL THE TEMPS BACK DOWN A BIT MORE
THURS NIGHT. SLT CHC POPS FOR WED NIGHT/THURSDAY MORNING A BIT OF
A PLACEHOLDER IN THE FORECAST FOR THAT SAME WAVE MOVING THROUGH
THE MIDWEST. MINOR SHIFTS IN A RATHER WEAK SFC REPRESENTATION IN
THE MODELS...KEEPING THE FORECAST GENERAL AT THIS TIME.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 9, 6:04 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
604 AM CST SAT MAR 9 2013

ILZ027>031-036>038-040>042-047>051-101200-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
604 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE AREA TODAY
THROUGH TONIGHT. RAINFALL AMOUNTS BY LATE TONIGHT WILL RANGE FROM
ONE HALF TO THREE QUARTERS OF AN INCH...WITH THE HIGHEST TOTALS
BEING ALONG AND NORTHWEST OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD RAIN WILL CONTINUE THROUGH SUNDAY NIGHT. TOTAL
RAINFALL AMOUNTS FROM SATURDAY THROUGH SUNDAY NIGHT WILL RANGE FROM
1.25 TO 1.50 INCHES...WITH THE HIGHEST TOTALS BEING NORTHWEST OF
THE ILLINOIS RIVER. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ON
SUNDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043>046-052>057-061>063-066>068-071>073-101200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
604 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE AREA SUNDAY
THROUGH SUNDAY NIGHT. RAINFALL AMOUNTS WILL RANGE FROM ONE TO
1.25 INCHES...WITH THE HIGHEST TOTALS BEING WELL WEST OF I-57. A
FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...HOWEVER SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.